# SDR SWIA202055346

- Difficulty date: November 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE ATTCHMENT AFT DRAG ANGLE ON RT SIDE IS CRACKED.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED VERTICAL STAB TO FUSELAGE ATTACHMENT AFT DRAG ANGLE ON RT SIDE, IAW CRJ 700 SRM 51-42-13-001-001-A01,  51-42-21-001-001-A01 &  51-42-22-001-001-A01.  REFFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
